# SDR ASAA0080109

- Difficulty date: February 10, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N979AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53471
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 15K CHECK, FOUND CORROSION ON THE AFT CARGO LOWER DOOR BEAM SPACER AROUND THE DOOR STOP AT STATION 1174 AND 1193, LONGERON 28R.  REMOVED CORROSION PER WORK CARD 28553000.  (M)
